BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® PST¿ GEL AND LITHIUM HEPARINN 83 UNITS; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Back to Search Results |
| Catalog Number |
367962 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k954592 investigation summary: bd did not receive any samples or photos for investigation.Therefore, total of 100 retained samples were visually inspected with the closure correctly assembled and placed on the tubes.No cocked stoppers were identified.Additionally, 10 retained samples underwent functional tests, and all samples were within specification limits.No issues were identified with the closure being loose or separating from the tube during or after the functional tests.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: stopper function.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported after using bd vacutainer® pst¿ gel and lithium heparinn 83 units, the stopper popped off one (1) tube.No adverse impact was reported regarding the patient or user.